×

Found 30 Documents (Results 1–30)

100
MathJax

The maximum pointwise rate of convergence in Birkhoff’s ergodic theorem. (English. Russian original) Zbl 1471.37005

J. Math. Sci., New York 255, No. 2, 119-123 (2021); translation from Zap. Nauchn. Semin. POMI 498, 18-25 (2020).
MSC:  37A30 37A10
PDF BibTeX XML Cite
Full Text: DOI

Speed of convergence of transformed convolution powers of a probability measure on a compact connected group. (English) Zbl 0821.60008

Heyer, Herbert (ed.), Probability measures on groups X. Proceedings of the tenth Oberwolfach conference, held November 4-10, 1990 in Oberwolfach, Germany. New York, NY: Plenum Publishing Corporation. 117-127 (1991).
MSC:  60B15 60F99
PDF BibTeX XML Cite

The convergence of transformed sequences of convolution powers of a probability measure on a topological group. (Zur Konvergenz transformierter Folgen von Faltungspotenzen eines Wahrscheinlichkeitsmaßes auf einer topologischen Gruppe.) (German) Zbl 0748.60009

Tübingen: Univ. Tübingen, Math Fak. 86 S. (1991).
MSC:  60B15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification